# SDR IPXA2023022313190

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 53,761 hours, 8,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN OFF WHEN SWITCH IN OFF POSITION, ARM AND ON NORMAL. REPLACED S7 SWITCH ON ASSY 285U0230-13 X1081 FLIGHT ATTENDANT PANEL IAW CMM 31-17-90, WDM 33-51-71, SWPM 20-83-11. OPS CHECK GOOD IAW B747-400 AMM 33-51-00-735-014.
